# SDR 9SUA201707120001

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N581JS
- Make and model: Emb EMB-500
- Aircraft serial: 50000110
- Aircraft time: 6,959 hours, 6,206 cycles
- Engine: Pwc PW617FE
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ENTERING THE LEFT DOWNWIND AT KDRO, AND AFTER BRINGING THE GEAR DOWN AT APPROXIMATELY THE MIDFIELD POINT, WE RECEIVED A "BRK FAIL" CAS MESSAGE ILLUMINATION. AT THIS TIME, WE DECIDED TO BREAK OFF FROM THE PATTERN TO RUN OUR QRH. WE CIRCLED TO THE SOUTHWEST OF THE FIELD AND SCANNED THE AREA FOR TRAFFIC. AFTER RUNNING THE QRH AND PERFORMING CALCULATIONS FOR RUNWAY DISTANCE REQUIREMENT AND BACK UP PLAN IN CASE OF GO AROUND, WE CYCLED THE GEAR AND CHECKED BREAKERS FOR TROUBLESHOOTING MEASURES. WE HAD AMPLE FUEL RESERVES FOR A GO AROUND CONDITION AS WELL AS AMPLE RUNWAY DISTANCE.
